# SDR SWIA201333790

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 39,206 hours, 56,223 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BATTERY POWERED LAVATORY SMOKE DETECTOR WENT OFF, NO SMOKE IN LAVATORY.  FLT#5304 INSPECTED LAVATORY SMOKE DETECTOR, NO DEFECTS NOTED. INSPECTOR REPLACED 9 BOLT BATTERY AS NEEDED.
